# SDR SWIA202053016

- Difficulty date: September 8, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON FOUND TO HAVE A CRACKED BRACKET ON FRONT SPAR AT WS 298.00 APPROXIMATELY.  BRACKET REQUIRES FABRICATION.  C-CHECK RO 10/1/2020.  REPAIRED BRACKET, IAW REO.
